# SDR ABXA20120801240

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 55,893 hours, 41,567 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TRAILING EDGE PANEL FORWARD OF OUTBOARD AILERON HAS RAISED AREAS AT LEADING EDGE STA 927, 936, 981 APPROX ON UPPER SURFACE.  REMOVED AND REPLACED DOUBLERS & FILLERS TO COMPLETE MAINTENANCE.  INSTALLED ON REA B657-59950-MR, ACFT WAS GROUNDED.
